Alert archive / California / Flash Flood Warnings in 2013

Flash Flood Warning 20, NWS Las Vegas, NV

July 12, 2013San Bernardino County, California; Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Jul 12, 2013, 5:35 PM PDT for San Bernardino County, California; Mohave County, Arizona. It was in force for 115 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2013, 5:35 PM PDT (00:35 UTC)
Expired
Jul 12, 2013, 7:30 PM PDT
In force
115 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

Counties Mohave County, AZ, San Bernardino County, CA

The radar

The Las Vegas radar (KESX), 92 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 6:20 PM PDTFLASH FLOOD2 Ssw Mohave Valley, AZFLOODING NEAR THE INTERSECTION OF WILLOW DR AND ARIZONA HIGHWAY 95. A FOOT DEEP AND IMPASSABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 0.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2013-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2013-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
2668 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

408 
WGUS55 KVEF 130035
FFWVEF
AZC015-CAC071-130230-
/O.NEW.KVEF.FF.W.0020.130713T0035Z-130713T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
535 PM MST FRI JUL 12 2013

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME SOUTHWESTERN MOHAVE COUNTY IN NORTHWEST ARIZONA...
  EAST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 730 PM MST/730 PM PDT/.

* AT 534 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR NEEDLES KOA CAMPGROUND...
  OR 14 MILES NORTHWEST OF TOPOCK. THE STORM PRODUCING VERY HEAVY    
  RAIN WAS NEARLY STATIONARY. LOW LYING AREAS IN MOHAVE VALLEY WILL  
  SEE WATER FLOW THROUGH THEM AS WELL AS DEBRIS.

* LOCATIONS IMPACTED INCLUDE...
  MOHAVE VALLEY.

THIS INCLUDES INTERSTATE 40 IN CALIFORNIA BETWEEN MILE MARKERS 138
AND 145.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3496 11470 3500 11449 3483 11445 3479 11468

$$

STACHELSKI
2 follow-up statements
187 
WGUS75 KVEF 130127
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
627 PM MST FRI JUL 12 2013

AZC015-CAC071-130230-
/O.CON.KVEF.FF.W.0020.000000T0000Z-130713T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-SAN BERNARDINO CA-
627 PM MST FRI JUL 12 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MST/730 PM
PDT/ FOR EAST CENTRAL SAN BERNARDINO AND EXTREME SOUTHWESTERN MOHAVE
COUNTIES...

AT 621 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE THUNDERSTORM NEAR MOHAVE VALLEY HAD WEAKENED. 
HOWEVER...VERY HEAVY RAIN HAD FALLEN IN THE MOHAVE VALLEY AND WILLOW 
VALLEY AREA...AND AT 620 PM A SPOTTER REPORTED A FOOT OF WATER OVER 
HIGHWAY 95 AT WILLOW DRIVE. ALTHOUGH THE HEAVY RAIN WAS 
ENDING...RUNOFF WILL CONTINUE...AND THE FLASH FLOOD WARNING REMAINS 
IN EFFECT UNTIL 730 PM.

LOCATIONS IMPACTED INCLUDE...
MOHAVE VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3496 11470 3500 11449 3483 11445 3479 11468

$$

MORGAN
474 
WGUS75 KVEF 130223
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
723 PM MST FRI JUL 12 2013

AZC015-CAC071-130233-
/O.EXP.KVEF.FF.W.0020.000000T0000Z-130713T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-SAN BERNARDINO CA-
723 PM MST FRI JUL 12 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 730 PM MST/730 PM PDT/ FOR
EAST CENTRAL SAN BERNARDINO AND EXTREME SOUTHWESTERN MOHAVE
COUNTIES...

THE THUNDERSTORM WHICH CAUSED FLASH FLOODING EARLIER IN MOHAVE 
VALLEY AND WILLOW VALLEY HAD DISSIPATED. THE FLASH FLOOD WARNING 
WILL BE ALLOWED TO EXPIRE.

LAT...LON 3496 11470 3500 11449 3483 11445 3479 11468

$$

MORGAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 2:35 PM PDT, 3 hours earlier.

Area forecast discussion, Jul 12, 2:35 PM PDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
235 PM PDT FRI JUL 12 2013

.SYNOPSIS...SCATTERED THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE
MAINLY NORTH AND EAST OF LAS VEGAS THIS EVENING. FLASH FLOODING WILL
BE THE PRIMARY CONCERN WITH THESE STORMS...ESPECIALLY IN AREAS WITH
RECENT WILDFIRES. THUNDERSTORM CHANCES WILL SLOWLY DECREASE OVER THE
WEEKEND...WITH DRIER AND WARMER CONDITIONS EXPECTED EARLY NEXT WEEK.
&&

.SHORT TERM...TONIGHT THROUGH SATURDAY...THUNDERSTORM COVERAGE IS
DIMINISHING AROUND THE LAS VEGAS VALLEY SO WILL REMOVE THE VALLEY
FROM THE FLASH FLOOD WATCH. WILL LEAVE NORTHEAST AND SOUTHERN
CLARK...SPRING MOUNTAINS AS WELL AS THE LAKE MEAD NATIONAL
RECREATION AREA AND MOHAVE COUNTIES IN THE WATCH AS STORMS WITH
HEAVY RAIN LOOK LIKE THEY WILL PERSIST INTO THE EVENING. SHOWERS AND
THUNDERSTORMS WILL COME TO AN END ACROSS ALL BUT PARTS OF LINCOLN
COUNTY BASED ON 4KM HI-RES MODELS TONIGHT. SKIES WILL BE MOSTLY
CLEAR WESTERN HALF OF THE CWA.

FOR SATURDAY...GFS/NAM STILL CONSISTENT IN SHOWING THAT DRIER AND
MORE STABLE AIR OUT WEST GRADUALLY SHIFTING EAST. WITH THAT
SAID...MONSOON MOISTURE BOUNDARY WILL BE ALIGNED FROM NEAR
TWENTYNINE PALMS-INDIAN SPRINGS-ELY SO WILL KEEP THE MENTION OF
THUNDERSTORMS EAST OF THAT LINE.

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...MODELS CONSISTENT
SHOWING DRYING TO CONTINUE TO TAKE PLACE THROUGH MONDAY AND TUESDAY
AS THE SOUTHEAST RIDGE IS SUPPRESSED FURTHER TO THE EAST AND A WEAK
TROUGH REMAINS OFF THE NORTHERN CALIFORNIA COAST. HOWEVER ENOUGH
INSTABILITY/MOISTURE TO LINGER OVER MAINLY MOHAVE COUNTY ARIZONA TO
CONTINUE MENTION OF ISOLATED AFTERNOON/EVENING THUNDERSTORMS FOR
THIS AREA. BY WEDNESDAY AND INTO THURSDAY OVERALL PATTERN OVER THE
AREA WILL BE A TROUGH OFF THE WEST COAST AND A RIDGE CENTERED
SOMEWHERE TO THE SOUTHEAST/EAST OF THE CWA. THIS WILL RESULT IN A
FAIRLY NON-DESCRIPTIVE PATTERN OF WEAK SOUTHERLY FLOW OVER THE CWA
RESULTING IN ISOLATED MAINLY AFTERNOON AND EVENING THUNDERSTORMS
OVER THE EASTERN PORTION OF THE AREA FROM TUESDAY ON. THERE IS STILL
A CHANCE THAT INCREASED MOISTURE WILL BE SEEN BY THURSDAY...BUT THE
THE CURRENT MODEL RUNS ARE NOT INDICATING A MAJOR PUSH HEADING OUR
DIRECTION. TEMPERATURES WILL GENERALLY BE NEAR NORMAL THROUGH THE
PERIOD.
&&

.AVIATION...FOR MCCARRAN...THE VALLEY SHOULD REMAIN THUNDERSTORM
FREE WITH SCATTERED THUNDERSTORMS WITHIN THE PEACH SPRINGS AND
MORMON MESA CORRIDORS INTO EARLY THIS EVENING. WILL NEED TO MONITOR
FOR THE  POTENTIAL OF ANY OUTFLOW BOUNDARIES THOUGH WHICH COULD
BRING A WIND SHIFT. SKIES WILL BECOME MOSTLY CLEAR TONIGHT WITH
SOUTH WINDS UNDER 10KTS. ISOLATED THUNDERSTORMS POSSIBLE OVER THE
HIGHER TERRAIN SURROUNDING THE VALLEY SATURDAY. GENERALLY SOUTH
WINDS AROUND 10KTS TOMORROW.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...LOWER CIGS AND REDUCED VSBY WILL BE ASSOCIATED WITH
ISOLATED THUNDERSTORMS THIS EVENING GENERALLY SOUTHEAST OF
INTERSTATE 15. THERE MAY BE A SLIGHT CHANCE OF A SHOWER OR
THUNDERSTORM ACROSS NORTHERN LINCOLN COUNTY OVERNIGHT. MOSTLY CLEAR
WITH TYPICAL DIURNAL WINDS OVERNIGHT. ISOLATED THUNDERSTORMS MAINLY
OVER THE HIGHER TERRAIN OF LINCOLN...CLARK AND MOHAVE COUNTIES
SATURDAY. GENERALLY SOUTH TO SOUTHEAST WINDS AROUND 10 MPH...GUSTS
UP TO 20 KTS POSSIBLE UP THE OWENS VALLEY.
&&

.FIRE WEATHER...SCATTERED THUNDERSTORMS WITH HEAVY RAIN WILL
CONTINUE INTO THE EVENING OVER SOUTHEAST NEVADA AND NORTHWEST
ARIZONA. THE FLASH FLOOD THREAT WILL BE PARTICULARLY HIGH NEAR BURN
SCARS. THUNDERSTORMS...PRIMARILY WET...WILL CONTINUE MAINLY ACROSS
THE EASTERN ZONES THROUGH SUNDAY ALTHOUGH THE MOISTURE CONTENT WILL
GRADUALLY DECREASE SATURDAY THROUGH MONDAY.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NVZ016-019>022.
AZ...FLASH FLOOD WATCH THROUGH THIS EVENING FOR AZZ001-003-036.
CA...NONE.
&&

PIERCE

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jul 12, 5:09 AM PDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
509 AM PDT FRI JUL 12 2013

AZZ002-036-CAZ519>527-NVZ014>018-020>022-130315-
LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
509 AM PDT FRI JUL 12 2013 /509 AM MST FRI JUL 12 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED TODAY AND TONIGHT WITH
LOCALLY HEAVY RAINFALL POSSIBLE ALONG WITH GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

DRYING WILL TAKE PLACE FROM THE WEST ON SATURDAY AND CONTINUE INTO
MONDAY. HOWEVER ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL
CONTINUE...ESPECIALLY OVER THE EASTERN ZONES. INCREASING MOISTURE
MAY ONCE AGAIN BE SEEN WEDNESDAY AND THURSDAY FOR AN INCREASING CHANCE OF
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ001-003-NVZ019-130315-
NORTHWEST PLATEAU-NORTHWEST DESERTS-SPRING MOUNTAINS-
509 AM PDT FRI JUL 12 2013 /509 AM MST FRI JUL 12 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA
TODAY AND TONIGHT WITH POSSIBLE HEAVY RAINFALL. A FLASH FLOOD WATCH
HAS BEEN EXTENDED THROUGH 11 PM THIS EVENING. THE MAIN CONCERN WILL
BE RECENT BURN SCARS...ESPECIALLY IN THE SPRING MOUNTAINS AND
HUALAPAI MOUNTAIN AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

DRYING WILL BE SEEN SATURDAY THROUGH MONDAY...HOWEVER ENOUGH
MOISTURE WILL REMAIN OVER THE AREA TO KEEP ISOLATED AFTERNOON AND
EVENING THUNDERSTORMS IN THE FORECAST. AN INCREASE IN MOISTURE MAY
BE SEEN WEDNESDAY AND THURSDAY LEADING TO AN INCREASE IN
THUNDERSTORM ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVITY MAY BE NEEDED THIS AFTERNOON...DUE TO THE
POSSIBILITY OF HEAVY RAINFALL. SPOTTERS ARE ENCOURAGED TO REPORT ANY
SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING
PROCEDURES.

In the hours before

Local storm report, Jul 12, 1:34 PM PDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
134 PM PDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&

TLERICOS
Local storm report, Jul 12, 1:45 PM PDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
145 PM PDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     FLASH FLOOD      9 E MT. CHARLESTON      36.28N 115.46W
07/12/2013                   CLARK              NV   NWS EMPLOYEE

            FLOODING NOW OVER KYLE CANYON ROAD - HWY-157. NO DEPTH
            WAS REPORTED BUT IT IS IMPASSABLE

&&

TLERICOS
Local storm report, Jul 12, 1:54 PM PDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
154 PM PDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      10 E NELSON PEAK (NPKN2 35.71N 114.71W
07/12/2013                   CLARK              NV   PUBLIC

            HWY 165 WASHED OUT NEAR THE CLIFFS

&&

TLERICOS
Local storm report, Jul 12, 2:23 PM PDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
223 PM PDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     FLASH FLOOD      1 NNW DOLAN SPRINGS (MD 35.59N 114.28W
07/12/2013                   MOHAVE             AZ   911 CALL CENTER

            FIRE DEPARTMENT REPORTS WATER FLOWING DOWN ROADS IN DOLAN
            SPRINGS. SOME SECONDARY ROADS ARE WASHING OUT.

&&

TLERICOS
Local storm report, Jul 12, 2:58 PM PDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
258 PM PDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     FLASH FLOOD      1 SW DOLAN SPRINGS      35.59N 114.28W
07/12/2013                   MOHAVE             AZ   FIRE DEPT/RESCUE

            DOLAN SPRINGS FIRE DEPT REPORTS ROCKS AND DEBRIS WASHED
            ACROSS PIERCE FERRY ROAD AROUND 235PM. SOME SIDE ROADS
            WERE WASHED OUT.

&&

CSTUMPF
Local storm report, Jul 12, 5:17 PM PDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
517 PM PDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      5 SE COLORADO CITY      36.95N 112.90W
07/12/2013                   MOHAVE             AZ   TRAINED SPOTTER

            SPOTTER REPORTED OVER 6 INCHES OF SAND WASHED ACROSS CANE
            BEDS ROAD FROM HEAVY RAIN.

&&

CSTUMPF

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 5:32 PM PDTSevere Thunderstorm WarningVEFSan Bernardino43 min
Jul 13, 10:25 AM PDTFlash Flood WarningVEFMohave3 hr
Jul 13, 12:54 PM PDTAreal Flood AdvisoryVEFMohave3 hr
Jul 13, 4:42 PM PDTFlash Flood WarningVEFMohave2 hr

Nearby

Flash Flood Warnings in California, 2013Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.